Monday, 2/18/2019
  • Mon, February 18, 10 AM - 11 AM (1 hour)

    Registration is disabled.

    If you are looking for a job or internship and want to boost your job search techniques, or if you want to improve your interview and networking skills – join a Job Search Action Team!

    If you want to meet other students, share ideas, work with a career consultant, and have team support week by week through the job search process – join a Job Search Action Team!

     

    When: Teams will meet once a week from the week of March 4th, skipping spring break, and will end the week of April 8th. 

    MHRM and MBA students: sign up by visiting the survey link here to give your availability.

    Specialized Masters students: sign up by visiting the survey link here to give your availability. 

    Please note that the free slots are limited and first come, first serve so make sure to sign up soon! Please finish the survey by February Monday 18th 2019. You should have also received an email with more detail so check your inbox as well! 

    More
Tuesday, 2/19/2019
  • Tue, February 19, 12 PM - 12:45 PM (45 minutes)

    This event is accepting registrations.

    GE315

    FGWIB and Net Impact are proud to present an engaging lunch hour with Aparna Dial, MS, MBA, LEED AP, the Chief Sustainability Officer at Wexner Medical Center and former Director of the Smart City Program for the City of Columbus and Director of Energy Services & Sustainability at Ohio State’s Office of Energy and Environment. She will discuss the story of her impressive career path into a sustainability-focused role, including her work with Wexner Medical Center, and how she has handled pushback on sustainability initiatives throughout her career.  

  • Tue, February 19, 6 PM - 8 PM (2 hours)

    This event is accepting registrations.

    245 Mason Hall

    The Alpha Chapter of Gamma Iota Sigma, The Risk Institute, and the Spencer Educational Foundation are proud to welcome this year's Risk Manager in Residence, Lawanda Hall from BMW Manufacturing Co.

    All Fisher graduate students are invited to attend this event and learn about Ms. Hall's experience as a risk analyst at BMW and as a personal life coach. Dinner will be provided for all students who register.

Wednesday, 2/20/2019
  • Wed, February 20, 12 PM - 12:45 PM (45 minutes)

    Unlimited slots remaining

    GE 305

    Interested in sports management classes? Did you know that there are five courses in the sports management masters program that are also open to Fisher students? Come hear all about them from students who have taken them!

    Pizza lunch will be provided

  • Wed, February 20, 12 PM - 1 PM (1 hour)

    Unlimited slots remaining

    Gerlach 275

    Join the Global Business Association + OSU Net Impact in welcoming

    Una Hrnjak-Hadziahmetovic, Senior Manager of Global Sustainability at Gap, Inc.

    This presentation will cover Una's work in global supply chain, sustainability and how to make a positive impact with causes you are passionate about.

    More
Thursday, 2/21/2019
  • Thu, February 21, 8:30 AM - 12 PM (3.5 hours)

    Registration is disabled.

    Pfahl Hall 140

    Join the Risk Institute for an interactive discussion featuring experts from TDI and BMW as we discuss how to best approach third-party risk. All Fisher graduate students are invited to attend this event and network with risk industry professionals and academic researchers who will also be in attendance. Dress attire is business casual.

    Register through Cvent: https://www.cvent.com/c/express/6973e70e-e355-41c8-ad78-9f7560c7b7ed

    More
  • Thu, February 21, 12 PM - 12:45 PM (45 minutes)

    This event is accepting registrations.

    GE 315

    Timothy Parker: Timothy is the Director of Finance at Alliance Data Systems. He leads teams responsible for financial analysis, strategic planning, and operational delivery for the Private Label and Co-Brand segments of Alliance Data Card Services. He received his MBA from Wharton.

    Lunch provided.

    More
Friday, 2/22/2019
  • Fri, February 22, 1 PM - 4 PM (3 hours)

    Unlimited slots remaining

    OLMA (Operations & Logistics Management Association) invites you for a unique opportunity to tour the Anheuser Busch brewing facility right here in Columbus. Join the tour to learn about the whole brewing operation, from grains and hops in the door to bottled and canned beer out. You will have a chance to see grain mashing, boiling, fermentation, carbonation, and packaging. If you’ve ever wondered what goes into making beer on a large scale, now is your chance to see and ask questions. You might even get a chance to join the quality assurance team for a tasting!

    Preference is given to OLMA members. If you have already had a chance to tour the facility through ABI’s recruiting event, please leave space for others to join. Transportation is on an individual basis, but please ask about carpooling if needed. We look forward to seeing you there! Limited spots!

  • Fri, February 22, 2:30 PM - 4:30 PM (2 hours)

    This event is accepting registrations.

    Gerlach 315

    Please mark your calendars to join us as Dr. Melissa Crum leads us in the 2nd session of a Diversity Training two-session series. 

    Forming a Critical Reflective Practice with Peers

    Dr. Melissa Crum is an artist, author, researcher, and founder of Mosaic Education Network, LLC. With her team, she facilitates and encourages thought-provoking conversations addressing difficult topics on supporting, interacting, and partnering with diverse communities. She works hard to help you become informed of and feel secure about using everyday practical applications of equity, diversity and inclusion strategies to positively impact your environment. To make this happen she creates a "brave space" where you can ask the tough questions,admit faults and celebrate successes.

    More
  • Fri, February 22, 5:30 PM - 7:30 PM (2 hours)

    Unlimited slots remaining

    The Blackwell Ballroom

    Join Fisher alumni and current MBA students for the first annual Fisher Student and Alumni Showcase. The networking event includes a keynote by Todd Mills (MBA '14), the founder of Acre: Farm-to-Table To-Go, an open poster session featuring entrepreneurs, artists and researchers, appetizers, and you will receive a free drink ticket to use during the cocktail hour.

Sunday, 2/24/2019
  • Sun, February 24, 12:30 PM - 4:30 PM (4 hours)

    Unlimited slots remaining

    Land Grant Brewing Company, 424 W Town St

    Join your Full-time MBA Council and Fisher Graduate Women in Business as we network and hang out at Land Grant Brewing! We aim to use this time to strengthen bonds between the first and second year classes. Faculty, staff, and partners are also invited! A portion of all drink sales will be donated by Land Grant to FGWIB. 

    More
Wednesday, 2/27/2019
  • Wed, February 27, 5 PM - 6 PM (1 hour)

    This event is accepting registrations.

    The Office of Career Management, Gerlach Hall Suite 150

    SMF Students, 

    If you are interested in pursuing the Investment Management track within the SMF Program you won't want to miss this great opportunity!  We have invited three local SMF Alumni to campus in order to share their insights, perspectives, and tips related to the unique challenges of the SMF career search. Sign up today - only 20 slots available!  

    More
Thursday, 2/28/2019
  • Thu, February 28, 12 PM - 12:45 PM (45 minutes)

    This event is accepting registrations.

    GE 315

    Richard Thomas: Richard is the Chief Procurement Officer at Borden. He manages business processes, performance improvement, business planning, operations management, and operational excellence. He received his MBA from Fisher College of Business.

    Lunch provided.

    More
Tuesday, 3/5/2019
  • Tue, March 5, 12 PM - 12:45 PM (45 minutes)

    Unlimited slots remaining

    Gerlach Hall 305

    Board election speeches and cultural day event will be the main topics. Lunch provided

    More
Wednesday, 3/6/2019
  • Wed, March 6, 12 PM - 12:45 PM (45 minutes)

    This event is accepting registrations.

    Fisher 101 (Office of Advancement)

    Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with Michelle Brown, Chief Operating Officer of CoverMyMeds. 

    Lunch Will be Available!

    All Fisher Graduate Students are welcome to register. 

    More
Thursday, 3/21/2019
  • Thu, March 21, 8:30 AM - 12 PM (3.5 hours)

    Registration is disabled.

    Pfahl Hall 140

    Cybercrime is a $1.5 trillion problem. Join the Risk Institute as we explore the current landscape and what businesses can do to become more resilient. All Fisher graduate students are invited to attend this event and network with risk industry professionals and academic researchers who will also be in attendance. Dress attire is business casual.

    Register through Cvent: https://www.cvent.com/c/express/04a6899c-04cd-48e0-b5b5-75338fe2a9f3

Friday, 3/22/2019
  • Fri, March 22, 11 AM - 5:30 PM (6.5 hours)

    Registration is disabled.

    Blackwell Hotel and Pfahl Hall Conference Center

    Fisher Graduate Women in Business will be hosting their annual Women's Leadership Conference. This event will focus on connecting graduate students and those in the community to come together to focus on leadership and cultivating an entrepreneurial mindset in all areas of your career. This conference will offer featured speakers along with several skill-development/experiential break-out sessions and will conclude with a Networking Happy Hour and Raffle!  Invitation will come separately from the Hub - and more details will follow soon!

    Mark Your Calendars!!   We hope to see you there! 

Tuesday, 3/26/2019
  • Tue, March 26, 12 PM - 12:45 PM (45 minutes)

    Unlimited slots remaining

    GE 365

    It's election season! AMP will hold election speeches for 2019-2020 leadership roles on Tuesday, March 26. Speeches should be 2-3 minutes max.

    Please come out to support your peers! Lunch will be provided.

    Reach out to amp@osu.edu with any questions.

    More

Wednesday, 3/27/2019
  • Wed, March 27, 12 PM - 12:45 PM (45 minutes)

    This event is accepting registrations.

    Fisher 101 (Office of Advancement)

    Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with Darci Congrove, CPA, Managing Director and Partner at GBQ

    Lunch Will be Available!

    All Fisher Graduate Students are welcome to register. 

    More
Monday, 4/1/2019
  • Mon, April 1, 12 PM - 12:45 PM (45 minutes)

    This event is accepting registrations.

    Fisher 101 (Office of Advancement)

    Join fellow graduate students in the Cullman Executive Luncheon Series as we chat with Melinda Whittington, Chief Financial Officer of LaZBoy. 

    Lunch Will be Available!

    All Fisher Graduate Students are welcome to register. 

    More
Friday, 4/5/2019
  • Fri, April 5, 12 PM - 3 PM (3 hours)

    Unlimited slots remaining

    The Blackwell Ballroom

    Join Fisher's Association of Marketing Professionals for CAMP! The year's largest marketing event featuring cutting edge thought leaders in marketing. 

    This year's theme is "Customer Experience Design" . Discover how lead marketers are creating experiences for their customers that build their brands and drive results.

    Keynote Presenters:

    Russ Klein, CEO, American Marketing Association  -Recipient of the 2019 "Marketer of the Year Award" 

    Adam Torres, Founder, Torres Capital 

    More
Friday, 4/12/2019
Thursday, 4/18/2019
  • Thu, April 18, 11:30 AM - 1 PM (1.5 hours)

    Unlimited slots remaining

    Fisher Hall Steps and Courtyard

    Come enjoy a Day of Culture with a Fashion Show, Dance Showcase, Steppers, dancing and of course delicious ethnic food! You don't want to miss it!

    More
Friday, 4/19/2019